Criterion for the strong solvability of the Tricomi problem for the Lavrent'ev–Bitsadze equation in $L_p$ spaces
Differencialʹnye uravneniâ, Tome 18 (1982) no. 2, pp. 268-280
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_2_a10,
author = {A. B. Bazarbekov and T. Sh. Kal'menov},
title = {Criterion for the strong solvability of the {Tricomi} problem for the {Lavrent'ev{\textendash}Bitsadze} equation in $L_p$ spaces},
journal = {Differencialʹnye uravneni\^a},
pages = {268--280},
year = {1982},
volume = {18},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_2_a10/}
}
TY - JOUR AU - A. B. Bazarbekov AU - T. Sh. Kal'menov TI - Criterion for the strong solvability of the Tricomi problem for the Lavrent'ev–Bitsadze equation in $L_p$ spaces JO - Differencialʹnye uravneniâ PY - 1982 SP - 268 EP - 280 VL - 18 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1982_18_2_a10/ LA - ru ID - DE_1982_18_2_a10 ER -
%0 Journal Article %A A. B. Bazarbekov %A T. Sh. Kal'menov %T Criterion for the strong solvability of the Tricomi problem for the Lavrent'ev–Bitsadze equation in $L_p$ spaces %J Differencialʹnye uravneniâ %D 1982 %P 268-280 %V 18 %N 2 %U http://geodesic.mathdoc.fr/item/DE_1982_18_2_a10/ %G ru %F DE_1982_18_2_a10
A. B. Bazarbekov; T. Sh. Kal'menov. Criterion for the strong solvability of the Tricomi problem for the Lavrent'ev–Bitsadze equation in $L_p$ spaces. Differencialʹnye uravneniâ, Tome 18 (1982) no. 2, pp. 268-280. http://geodesic.mathdoc.fr/item/DE_1982_18_2_a10/